# SDR FDEA201903110568

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 78,987 hours, 18,804 cycles
- System (JASC): 3244 · Tire
- Part: Transducer
- Part number: 4305990040
- Part serial: S8291
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OF APPROXIMATELY FL220 LEVEL 1 TIRE PRESSORE LOW, WARNING ILLUMINATED. CONSULTED QRH AT APPROXIMATELY 290 RECEIVED LEVEL 2 TIRE FAIL ALERT. CONSULTED QRH AND CONTINUED TO TPE. NORMAL APPROACH AND LANDING WITH ASSITANCE FROM RUNWAY AND LOCAL EMERGENCY EQUIPMENT. VISUAL INSPECTION ALL TIRE CONDITION NORMAL, BTMTP FAULT REVIEW-  IN FLT TPI PRESS XDUCR - 02 SENSOR FAIL, TIRE 02 LOW INTMT. TIRE 01 & 02 DIFF PRESS INTMT, TIRE 02 FAILED INTMT. REMOVED NR 2 TIRE HUBCAP FOUND TRANSDCR DAMAGED, R/I TRANSDCR AND BTMTP RTS TEST ALL TEST PASSED, ALL TIRE PRESS CK'D OK FOR SERVICE. PER MM 32-46-03-4 .
